Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

this summer my skin has been breaking out everywhere and in different types of acne thay it usually does. there's been a lot of hype around african black soap, so it was one of the MANY things i bought hoping it would clear me up. 
when i first used raw african black soap, my face reacted VERY badly to it. the skin around my nose was raw, red, and had multiple blackheads, it stung so badly after 3 seconds of having it on, and after washing it off my face was immediately tight, dry, red, and irritated. 

later on i realized that the abs broke my moisture barrier. honestly, it was already pretty broken before, but the soap is what really made it bad and made me realize what was happening to my skin. since then, i've been able to repair it for the most part. i still have acne, but now it's mainly VERY uneven skintone, A LOT of texture, and a lot of dead skin that's piling on my face. i've tried to use a wet face towel to exfoliate, but it doesn't work. 

also, i've used the abs on my back because i had so much left (like a whole pound). i never used anything on my back because i didn't care so much about it, i kind of did it as a why not thing. it actually cleared up my acne a lot but to be fair it's only small pimples and some cystic. 

so my question is if i should try using it on my face now that it's back to normal? if it worked on my back shouldn't it work on my face?

Share this post


Link to post
Share on other sites

I'd recommend using it for body treatment only. The skin on your face is much thinner than the rest of your body, and as such, it usually doesn't have as much tolerance for robust chemicals.

When introducing any new topical substance to your face, begin with a very small amount. If that's all it takes to cause an adverse effect, it most likely won't work under any circumstances. If a more generous quantity causes less-than severe irritation, redness, etc., it may or may not still be effective in smaller applications. You can discontinue if about 2 weeks of routine usage provides no sign of improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×